# SDR AALA200802360

- Difficulty date: September 14, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EXTERIOR EMERGENCY LIGHT AT LT NR 2 DOOR INOPERATIVE.  REPLACED LAMP FOR EXTERIOR EMERGENCY LIGHT AT LT NR 2 DOOR.  SYSTEM GROUND CHECKED NORMAL OPS.
